Taxonomy of Heterocotyle dasyatis n. comb. (syn. Diploheterocotyla dasyatis) (Monogenea: Monocotylidae)

Chisholm L.A. (1995) Taxonomy of Heterocotyle dasyatis n. comb. (syn. Diploheterocotyla dasyatis) (Monogenea: Monocotylidae). Journal of Parasitology, 81 3: 439-441. doi:10.2307/3283828


Author Chisholm L.A.
Title Taxonomy of Heterocotyle dasyatis n. comb. (syn. Diploheterocotyla dasyatis) (Monogenea: Monocotylidae)
Journal name Journal of Parasitology   Check publisher's open access policy
ISSN 0022-3395
Publication date 1995
Sub-type Article (original research)
DOI 10.2307/3283828
Volume 81
Issue 3
Start page 439
End page 441
Total pages 3
Subject 1100 Agricultural and Biological Sciences
2404 Microbiology
2405 Parasitology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 06:43:13 EST by System User